# SDR UPS804348

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DOORS NOT LATCHED LIGHT ON AFTER TAKEOFF.  RECYCLE GEAR AND OK.  PERFORMED PULL TEST OF DOORS, OPS CK GOOD.  CLEARED CANNON PLUGS ON DOOR SWITCHES.
